| Model Number |
RONYX25026UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
03/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure, one resolute onyx des was implanted in the lad.Approximately 11 months post index procedure, patient suffered from myocardial infarction.The investigator assessed that the event was not related to index device or antiplatelet medication.The sponsor assessed that the event was possibly related to index device and not related to antiplatelet medication.The cec adjudicated the event a non q-wave mi of unknown vessel.The patient recovered.